Translator Disclaimer
May 2008 Local limit theorems for finite and infinite urn models
Hsien-Kuei Hwang, Svante Janson
Ann. Probab. 36(3): 992-1022 (May 2008). DOI: 10.1214/07-AOP350

Abstract

Local limit theorems are derived for the number of occupied urns in general finite and infinite urn models under the minimum condition that the variance tends to infinity. Our results represent an optimal improvement over previous ones for normal approximation.

Citation

Download Citation

Hsien-Kuei Hwang. Svante Janson. "Local limit theorems for finite and infinite urn models." Ann. Probab. 36 (3) 992 - 1022, May 2008. https://doi.org/10.1214/07-AOP350

Information

Published: May 2008
First available in Project Euclid: 9 April 2008

zbMATH: 1138.60027
MathSciNet: MR2408581
Digital Object Identifier: 10.1214/07-AOP350

Subjects:
Primary: 60C05, 60F05

Rights: Copyright © 2008 Institute of Mathematical Statistics

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.36 • No. 3 • May 2008
Back to Top